Book reviews

Kosztolányi, József: Book reviews. In: Acta scientiarum mathematicarum, (66) 1-2. pp. 437-454. (2000)

[img] Cikk, tanulmány, mű
math_066_numb_001_002_437-454.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2000
Volume: 66
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 437-454
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15816

Actions (login required)

View Item View Item